Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 1778

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

    Article Cited by others

SHORT COMMUNICATION

Bilateral maxillary fourth and fifth molars: An unusual radiographic appearance

Asrani Mukesh Khemchand, Tarsariya Vivek Muljibhai, Pathan Juned Mustak

Year : 2016| Volume: 27| Issue : 1 | Page no: 103-105

   This article has been cited by
 
1 Supernumerary Teeth in Nonsyndrome Patient
Fbio Roberto de Souza Batista,Joo Paulo Bonardi,Leonardo de Freitas Silva,Erik Neiva Ribeiro de Carvalho Reis,Ricardo Gandur Lopes,Valthierre Nunes de Lima,Bruna de Oliveira,Leonardo Perez Faverani
Journal of Craniofacial Surgery. 2017; 28(2): 583
[Pubmed]  [Google Scholar] [DOI]
2 Supernumerary Teeth in Nonsyndrome Patient
Fbio Roberto de Souza Batista,Joo Paulo Bonardi,Leonardo de Freitas Silva,Erik Neiva Ribeiro de Carvalho Reis,Ricardo Gandur Lopes,Valthierre Nunes de Lima,Bruna de Oliveira,Leonardo Perez Faverani
Journal of Craniofacial Surgery. 2017; 28(2): 583
[Pubmed]  [Google Scholar] [DOI]

 

Read this article